MAUDE Adverse Event Report: PT. CIBA VISION Batam AcrySof Multipiece IOL; Intraocular Lens

PT. CIBA VISION Batam AcrySof Multipiece IOL; Intraocular Lens
Model Number MA60AC
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report was originally filed as 1119421-2025-02767.A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A pharmacist reported with a description of intraocular lens (iol) damaged, making it impossible to place in the patient's eye.Additional information received stating that the doctor had detected a defect in the lens strap, one of the blue prongs of the lens was broken.The lens was not implanted.There was no patient contact.Additional information received stating that the one of the haptics was broken during surgery.The surgery was completed on same day by using replacement lens.
 
Additional Manufacturer Narrative
Additional information has been provided in h.3., h.6., h.11.The product was not returned.Photos provided by reporter.The photos show a lens inside the lens case base.The lens case cap and base were inside an opened pouch.No further determination could be made from the provided photo.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Associated products were not provided.It is unknown if qualified product combinations were used.The company lens model is only qualified for use in the company cartridge.Photos were provided, showing a lens inside the lens case base.The product has not been received to evaluate.Associated products were not provided.It is unknown if qualified product combinations were used.It is difficult to make a determination of handling / damage without evaluation of the physical sample.A final root cause cannot be determined based on available information.The ifu instructs: a company foldable iols are qualified for use with a company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The ifu instructs that an alcon qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The ifu instructs: use holding forceps to grasp the lens by the optic edge and gently place the lens anterior side up into the back of the ovd-filled cartridge.The lens should be inserted until it is centered with or slightly past the outline etched into the top of the cartridge.The trailing haptic will extend from the proximal end of the cartridge.Position the trailing haptic to the left of the haptic post as shown in the detailed view.This will allow the plunger to go past the haptic during the initial advancement of the plunger into the cartridge.Verify the lens is positioned on the bottom surface of the cartridge.The haptic should be maintained to the left of the post when the lens is loaded correctly.Accurate positioning of the lens will decrease the potential for optic and haptic damage.File will be reopened if new information or the product is received.The manufacturer internal reference number is: (b)(4).

Brand Name
AcrySof Multipiece IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
PT. CIBA VISION Batam
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION Batam
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23646442
Report Number9681121-2025-00168
Device Sequence Number10027045
Product Code HQL
UDI-Device Identifier00380652552547
UDI-Public(01)00380652552547(17)290928(11)240930(10)31581874
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMA60AC
Device Catalogue NumberMA60AC.210
Device Lot Number31581874
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/01/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/31/2025
07/14/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/22/2026
08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CARTRIDGE; UNKNOWN HANDPIECE; UNKNOWN REPLACEMENT LENS
Patient SexMale